# SDR DALA2023111709481

- Difficulty date: November 16, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N306DN
- Make and model: Airbus A321-211
- Aircraft serial: 7165
- Aircraft time: 20,741 hours, 10,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3006 SEAT 15-C FLOOR PROXIMITY EMERGENCY ESCAPE PATH MARKING SYSTEM INOP. CORRECTIVE ACTION: FOUND LIGHT DISCONNECTED, RE-SECURED SAME. OPS CHK NML. (5044957)
